Skip navigation
Skip navigation

Asymptotic theory of least squares estimators for nearly unstable processes under strong dependence

Buchmann, Boris; Chan, Ngai Hang

Description

This paper considers the effect of least squares procedures for nearly unstable linear time series with strongly dependent innovations. Under a general framework and appropriate scaling, it is shown that ordinary least squares procedures converge to functionals of fractional Ornstein--Uhlenbeck processes. We use fractional integrated noise as an example to illustrate the important ideas. In this case, the functionals bear only formal analogy to those in the classical framework with...[Show more]

CollectionsANU Research Publications
Date published: 2007-11-23
Type: Journal article
URI: http://hdl.handle.net/1885/99873
Source: Annals of Statistics 2007, Vol. 35, No. 5, 2001-2017
DOI: 10.1214/009053607000000136

Download

File Description SizeFormat Image
01_Boris Buchman_Asymptotic_theory_of_least_2007.pdfPublished Version210.39 kBAdobe PDFThumbnail


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  23 August 2018/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator